Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Reason for pungent smell in urine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3587 Questions
Doctor :   hi
Doctor :   how can i help you
Doctor :   r u there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
Doctor :   Hi
Doctor :   Are you back ?
User :   what cause urin to smell high
Doctor :   It depends on many factors like dehydration, any exotic foods taken.
User :   exotic foods? explain
User :   are you there?
Doctor :   Yes
Doctor :   Like asparagus, excess spicy food
Doctor :   It can smell sickly sweet in
Doctor :   Diabetic ketosis
User :   diabetic ketosis?
Doctor :   Yes, that is a condition where diabetes worsens
Doctor :   B complex supplements
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online.
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online.
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor